# SDR UIEA2021092302091

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENGINE FIRE LOOP 1 STATUS MESSAGE AFTER ENGINE SHUTDOWN( TRANSFERRED TO DDG IAW MEL 26-11-01-01, CAT C, MDDR 153959, DUE DATE 02OCT2021. PLACARDS INSTALLED. )
